# SDR AALA202202232210

- Difficulty date: February 19, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 61,585 hours, 35,776 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Nut
- Condition: Stuck
- Location: Zone 500 - Lh Wi
- Component: Interconnecting, Airbus
- Component part number: D5757032201100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING INTERCONNECTING STRUT NUT SPANNER STUCK. REPLACED INTERCONNECTING STRUT PER TASK CARD 26C57057001.
